Getbig Bodybuilding, Figure and Fitness Forums
November 28, 2014, 11:20:05 AM *
Welcome, Guest. Please login or register.

Login with username, password and session length
 
   Home   Help Login Register  
Pages: [1]   Go Down
  Print  
Author Topic: breathing difficulties  (Read 1530 times)
mojouk
Getbig II
**
Posts: 27

Getbig!


« on: December 07, 2009, 12:48:49 PM »


I wonder if any of you guys can tell me what the problem is...

I did a 6 week anavar cycle (40 - 50 mg per day) and then added a bit of test e (400mg per week)

I took a shot of HCG during cycle because i felt i needed to...

I had a fever for a few hours from no where...(but i think thats because of the pain from my test e shot)

Then my breathing became really laboured...

Not straight after but the next day....

I thought just a reaction maybe...

couldnt be sure to what though...the test the anavar or the HCG

i took another shot of HCG..quite low dose...500 iu

the reaction was more pronounced this time...

Ive now been off for around 3 weeks...and my breathing hasnt gone back to normal....

I can breathe fine for a few hours and then I wont be able to take a proper deep breath for hours...

and its just a general tightness when im breathing...

Anyone know what this is...

My doctor is a real ass hole...told me i was imagining it all...

really insulting...

any help appreciated...

Report to moderator   Logged
Marlo Stanfield
Getbig IV
****
Posts: 1435


You want it to be one way,but it's the other way.


« Reply #1 on: December 07, 2009, 04:17:58 PM »

I wonder if any of you guys can tell me what the problem is...

I did a 6 week anavar cycle (40 - 50 mg per day) and then added a bit of test e (400mg per week)

I took a shot of HCG during cycle because i felt i needed to...

I had a fever for a few hours from no where...(but i think thats because of the pain from my test e shot)

Then my breathing became really laboured...

Not straight after but the next day....

I thought just a reaction maybe...

couldnt be sure to what though...the test the anavar or the HCG

i took another shot of HCG..quite low dose...500 iu

the reaction was more pronounced this time...

Ive now been off for around 3 weeks...and my breathing hasnt gone back to normal....

I can breathe fine for a few hours and then I wont be able to take a proper deep breath for hours...

and its just a general tightness when im breathing...

Anyone know what this is...

My doctor is a real ass hole...told me i was imagining it all...

really insulting...

any help appreciated...


sound slike a bad batch of HCG
Report to moderator   Logged
Luolamies
Getbig IV
****
Gender: Male
Posts: 2511


Getbig!


« Reply #2 on: December 07, 2009, 07:02:15 PM »

Go to another doctor, some doctors out there are real assholes who don't even care about their patients, only about their own paycheck, pain killers and a 19-year old russian wife...

Then again some docs are real pro's.  Cool
Report to moderator   Logged

TEST+DECA+DBOL=BIG
mojouk
Getbig II
**
Posts: 27

Getbig!


« Reply #3 on: December 07, 2009, 07:05:33 PM »

My main concern is whether or not its gona b a permanent effect ....doctor said 3 weeks off and i should hav recovered from watever reaction i had to it...

the hcg i didnt refrigirate it...i used it and left it in my room to use the next day ...could this b the reason i had this reaction ...

has no one experienced this...
Report to moderator   Logged
Luolamies
Getbig IV
****
Gender: Male
Posts: 2511


Getbig!


« Reply #4 on: December 07, 2009, 07:17:17 PM »

Well some time ago i had breathing difficulties and i was wondering what is going on? Well, turns out i have asthma. Get yourself an albuterol inhaler to get over this worst part. I don't think you have asthma and i don't think this will be permanent, but the inhaler will help in the meantime...
Report to moderator   Logged

TEST+DECA+DBOL=BIG
chixlegs
Getbig III
***
Posts: 317


« Reply #5 on: December 10, 2009, 10:55:40 AM »

Bro, there is virtually no way for anybody to tell what could be causing it on these boards.  It may not even be related to the juice, it may be allergies or something like that.

I would make an appointment to see a pulmonoligist for sure, and maybe an appointment to see an allergist after that.  You don't need to go through your own doc if he is an asshole, just make an appt on your own and tell the pulmonologist the whole story.  They make their living answering these types of questions. 
Report to moderator   Logged
SamoanIrishman
Getbig IV
****
Gender: Male
Posts: 1985


Why stress the little people..


« Reply #6 on: December 10, 2009, 11:39:40 AM »

Sudden onset of symtoms doesn't suggest Asthma unless you have a history of reactionary induced asthma attacks. Usually low to moderate allergic reactions subdue with in 72hrs.

I would discontinue use and still see a Specialist as suggested.

PS- I had the same issue with Dbol and found that my blood pressure was high..lowered the dose, took a diaretic and with in 24hrs feel fine.
Report to moderator   Logged
Meso_z
Getbig V
*****
Gender: Male
Posts: 17983



« Reply #7 on: December 13, 2009, 10:51:22 AM »

I wonder if any of you guys can tell me what the problem is...

I did a 6 week anavar cycle (40 - 50 mg per day) and then added a bit of test e (400mg per week)

I took a shot of HCG during cycle because i felt i needed to...

I had a fever for a few hours from no where...(but i think thats because of the pain from my test e shot)

Then my breathing became really laboured...

Not straight after but the next day....

I thought just a reaction maybe...

couldnt be sure to what though...the test the anavar or the HCG

i took another shot of HCG..quite low dose...500 iu

the reaction was more pronounced this time...

Ive now been off for around 3 weeks...and my breathing hasnt gone back to normal....

I can breathe fine for a few hours and then I wont be able to take a proper deep breath for hours...

and its just a general tightness when im breathing...

Anyone know what this is...

My doctor is a real ass hole...told me i was imagining it all...

really insulting...

any help appreciated...



yes i had some similar reactions last year but not from hcg.

I think it was from test..

have you checked your heart beat per second? If its going high the moment you feel the difficulity in breathing.

talk to your doctor (cardiologist) and he will probably prescribe you a drug that lowers heart bps...

also try not to think about it, it might be physchological.
Report to moderator   Logged
Luolamies
Getbig IV
****
Gender: Male
Posts: 2511


Getbig!


« Reply #8 on: December 13, 2009, 04:03:31 PM »

yes i had some similar reactions last year but not from hcg.

I think it was from test..

have you checked your heart beat per second? If its going high the moment you feel the difficulty in breathing.

talk to your doctor (cardiologist) and he will probably prescribe you a drug that lowers heart bps...

also try not to think about it, it might be physchological.

Are you on beta blockers or have you used them? I have and i hate them to the bone... They aggravate my asthma and then if you take asthma meds to help you breathe, your going to get arrhythmia's. Beta blockers are good medications, but they certainly are not for everyone, i know they don't suite me, that's for sure...
Report to moderator   Logged

TEST+DECA+DBOL=BIG
clued-up
Getbig V
*****
Posts: 5946


« Reply #9 on: December 14, 2009, 03:46:05 AM »

sounds like anxiety.
Report to moderator   Logged
4thAD
Guest
« Reply #10 on: December 14, 2009, 08:00:02 PM »

sounds like anxiety.

Yep very possible.

Go see a doctor bro!
Report to moderator   Logged
benchmstr
Getbig V
*****
Gender: Male
Posts: 11545

Heraclitus was right


« Reply #11 on: December 14, 2009, 08:05:22 PM »

this happened to me when i was on a lot of stuff at once....it was anxiety. i got prescribed lexapro, and started going for really long walks...it went away in a weeks time period.

bench
Report to moderator   Logged
Pages: [1]   Go Up
  Print  
 
Jump to:  

Theme created by Egad Community. Powered by MySQL Powered by PHP Powered by SMF 1.1.20 | SMF © 2013, Simple Machines Valid XHTML 1.0! Valid CSS!